Is there any other medicine besides Diamox for Macular Edema as a result of Retinitis Pigmentosa? I?
- 16 Nov 2009 by Tali77
- diamox, retinitis pigmentosa, edema, macular edema
... have used Diamox and it stopped working well
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
With higher dosages of amlodipine, I have experienced rather pronounced peripheral edema. This happened 2 yrs ago. It was restarted recently at the ...
1 answer • 10 Nov 2009 •
I have been on diamox since may this year and have been on escitalopram as i was getting really depressed. I have fould since starting to take ...
2 answers • 7 Dec 2009 •
... away once I've stopped taking Diamox?
0 answers • 22 Nov 2012 •
mom has all three arthritis's (severly) and has basically become wheel chair bound, however she has macular degeneration and retinitis pigmetosa ...
2 answers • 26 Mar 2013 •
just been diagnosed over a month ago, now that's depressing, vision has gotten a little worse over the past 6 months, along with back, knees and ...
2 answers • 17 days ago •